# SDR QXEA2015070100353

- Difficulty date: June 2, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 15,994 hours, 17,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN VARIOUS LOCATIONS OF SEAT TRACK NR 6, PN:85328210-111.  SEAT TRACK NR 5 FOUND TO BE WITHIN TOLERANCE OF SRM 53-20-49, UPPER CLAW AREA. FIG 201, SHEET 2.  MAX DEPTH 0.005", DEEPEST DEPTH ON LOWER CLAW AREA .025.  CHECK WITH TUC DEPTH GAUGE NR 4745. C/W ET INSP ON REWORKED AREAS REF NDTM PT 1, 51-00-06. NO DEFECTS NOTED.  NDT REPORT. CLARIFICATION STATEMENT FOR ITEM NR 1: SEAT TRACK CORROSION BLENDED, REF SRM 53-20-49.  C/W HORIZON FORM M-184. RESTORED FINSH TO BARE METAL ON SEAT TRACK NR 6 REF SRM 51-21-10-02-01.
